# SDR IXKA9500023

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1 Engine
- Component: Vickers, 371380
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TPA/ATL - FLT 59 - IN-FLIGHT, LOST A-HYDRAULIC FLUID.  AIRCRAFT RETURNED TO TPA.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND FILTERS.  OPS CHECK AND RAN NR 1 ENGINE, CHECK OK PER MM 29-11-33.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP AND FILTERS, PRECAUTIONARY, AND OPS CHECK OK PER MM 29-11-33.  (X)
